# SDR CA980825006

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 04511201
- Condition: Cracked
- Location: Engine
- Part time: 10,808 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE ENGINE MOUNT WHICH RUNS FROM THE LOWER RIGHT HAND FIREWALL PICKUP TO THE NOSE GEAR COLLAR WAS FOUND CRACKED AT THE WELD.  THE SUBMITTER REPORTS THAT 1337.9 HOURS EARLIER, A SIMILAR CRACK WAS FOUND AND REPAIRED ON THE LEFT HAND SIDE OF THE COLLAR.
